# SDR IPXA13678917

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 793107
- Condition: Inoperative
- Location: Lt Pack
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: ETOP ATB, LT PACK LIGHT ILLUMINATED, EICAS LT PACK TEMP DISPLAYED.  LIGHT DID NOT EXT WHEN STBY SELECTED.  T-S IAW FIM 21-51-00 R AND R LT INLET RAM AIR ACTUATOR IAW AMM 21-53-03-4.  R & R LT PACK TEMP CONTROLLER IAW AMM 21-51-14-4.  OPS CHK NORMAL IAW AMM 21-51-00-5.
